Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On an analytic simplification of a system of linear ordinary differential equations containing a parameter


Author: Po-fang Hsieh
Journal: Proc. Amer. Math. Soc. 19 (1968), 1201-1206
MSC: Primary 34.10
MathSciNet review: 0232987
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.10

Retrieve articles in all journals with MSC: 34.10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1968-0232987-6
PII: S 0002-9939(1968)0232987-6
Article copyright: © Copyright 1968 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia